# SDR AALA20020467

- Difficulty date: April 5, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SCREW DAMAGE IN WEB AT STATION 1155 ABOVE L28R.  INSTALLED FORWARD CORNER WEB SPLICE PER AARD 53-10-00-24.  (M)
